# SDR ANCF2018010501

- Difficulty date: January 5, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N536AV
- Make and model: Airbus A320-214
- Aircraft serial: 5360
- Aircraft time: 12,603 hours, 12,731 cycles
- Engine: Cfmint CFM565B4
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Condition: Failed
- Location: Bleed Valve
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL, THE NR 1 ENGINE COMPRESSOR VAE ON ECAM,  REJECTED THE TAKE OFF BELOW 72 KTS.   IAW TSM 75-30-00-810-801-A FAILURE OF THE CONTROL OF THE VBV ACTUATOR. NR 1 ENGINE AND AMM 75-31-10, PB 401, CONF 06,  FUEL GEAR MOTOR AND AMM 75-31-20, PB 401, CONF 06, STOP MECHANISM WERE REPLACED. STOP MECHANISM-VBV
